Alert archive / Alabama / Tornado Warnings in 2025

Tornado Warning 7, NWS Birmingham, AL

February 16, 2025Coosa County, Alabama

NWS Birmingham, AL issued this tornado warning at Feb 16, 2025, 1:56 AM CST for Coosa County, Alabama. It was in force for 19 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 16, 2025, 1:56 AM CST (07:56 UTC)
Expired
Feb 16, 2025, 2:15 AM CST
In force
19 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Coosa County, AL

The radar

The Birmingham radar (KBMX), 39 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 16, 2:00 AM CSTTORNADO1 Nne Unity, ALAn EF0 downed trees and powerlines in northern Coosa County.
Feb 16, 2:01 AM CSTTORNADO1 Wnw Weogufka, ALAn EF0 downed trees and powerlines in northern Coosa County.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 15, 9:11 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2025-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2025-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

648 
WFUS54 KBMX 160756
TORBMX
ALC037-160845-
/O.NEW.KBMX.TO.W.0007.250216T0756Z-250216T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
156 AM CST Sun Feb 16 2025

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Northern Coosa County in east central Alabama...

* Until 245 AM CST.

* At 155 AM CST, a severe thunderstorm capable of producing a tornado
  was located over Marble Valley, or 7 miles west of Weogufka, moving
  east at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Goodwater, Kellyton, Weogufka, Stewartville, Hanover, Bradford,
  Strickland Crossroads, Bentleyville, Unity, Parkdale, Marble
  Valley, Hatchet, Lay Lake, and Paint Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3292 8650 3302 8652 3306 8652 3307 8651
      3308 8651 3311 8641 3310 8601 3298 8601
TIME...MOT...LOC 0755Z 255DEG 58KT 3301 8643 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

44
2 follow-up statements
288 
WWUS54 KBMX 160807
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
207 AM CST Sun Feb 16 2025

ALC037-160845-
/O.CON.KBMX.TO.W.0007.000000T0000Z-250216T0845Z/
Coosa AL-
207 AM CST Sun Feb 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR
NORTHEASTERN COOSA COUNTY...

At 207 AM CST, a severe thunderstorm capable of producing a tornado
was located over Stewartville, moving east at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Goodwater, Stewartville, Hanover, Hatchet, Parkdale, and Bradford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3296 8629 3310 8630 3310 8601 3299 8601
TIME...MOT...LOC 0807Z 255DEG 58KT 3306 8620 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

44
819 
WWUS54 KBMX 160815
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
215 AM CST Sun Feb 16 2025

ALC037-160825-
/O.CAN.KBMX.TO.W.0007.000000T0000Z-250216T0845Z/
Coosa AL-
215 AM CST Sun Feb 16 2025

...THE TORNADO WARNING FOR NORTHEASTERN COOSA COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CST for east central
Alabama.

&&

LAT...LON 3296 8629 3310 8630 3310 8601 3299 8601
TIME...MOT...LOC 0814Z 255DEG 58KT 3309 8604 

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 16, 12:17 AM CST, 1 hour 39 minutes earlier. Its key messages:

  • Issued at 1102 PM CST THU FEB 15 2025
  • Winter weather looks likely Tuesday night into Wednesday morning north of I-20. However, the impact window should only last a few hours past sunrise while the temperatures remain below freezing.
  • Widespread freezing temperatures will return by Wednesday night, with overnight lows ranging in the 20s into the weekend.
Area forecast discussion, Feb 16, 12:17 AM CST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1217 AM CST Sun Feb 16 2025

...New LONG TERM...

.KEY MESSAGES...
Issued at 1102 PM CST THU FEB 15 2025

 - Winter weather looks likely Tuesday night into Wednesday
   morning north of I-20. However, the impact window should only
   last a few hours past sunrise while the temperatures remain
   below freezing.

 - Widespread freezing temperatures will return by Wednesday
   night, with overnight lows ranging in the 20s into the weekend.

&&

.MESOSCALE UPDATE FOR SEVERE WEATHER...
Issued at 0742 PM CST SAT FEB 15 2025

Several bands of supercells are developing across the ArkLaMiss,
which are expected to quickly grow upscale into a squall line as a
vigorous shortwave trough swings around to a neutral tilt.
Greenville MS recently gusted to 67 mph. A wedge front remains in
far northeastern portions of Central Alabama, but the rest of the
forecast area remains well into the warm sector with dew points
in the lower 60s. Mid to upper 60s dew points are located closer
to the coast. A pocket of drier air aloft and some capping will
keep us dry the next couple of hours. But low-level moisture will
begin to surge ahead in advance of the line as it reaches the
stateline shortly after 11 PM. A few experimental Warn on Forecast
members indicate some cellular activity ahead of that, so will
continue to advertise a start time of 10 PM for the threat. CAMs
continue to indicate robust signatures of damaging winds despite
relatively low CAPE values due to a very strong 65 to 70 kt 850mb
LLJ, strong upper-level forcing/height falls, and strong low-
level convergence. This in addition to strong gradient winds ahead
of the line.

Low-level shear and SRH will also be favorable for quickly
developing QLCS tornadoes with 60 kts of 0-3km shear. The most
favorable line orientation for QLCS tornado development would be
any hint of a NW-SE orientation with outflow surges, though even
north-south orientations could be favorable given the magnitude
of the 0-3 km shear. Will additionally have a tornado threat with
any supercells that develop and merge into the line, and will be
watching closely for any development in eastern Louisiana and
southern Mississippi in the next couple hours. Highest tornado
threat will be in the far western counties and especially the
southern counties, where the 65 dew points will be surging in.
Make sure you have a way of getting warnings such as a weather
radio that will wake you up, keep your phones off Do not Disturb,
and consider going to your safe place even for a severe
thunderstorm warning.

32/JDavis

.SHORT TERM...
(This afternoon through Sunday)
Issued at 1239 PM CST SAT FEB 15 2025

A broad warm sector is beginning to develop across Central Alabama
with the surface low currently deepening to our west over the
ArkLaTex. The warm front is well to our north near the Tennessee
Valley where the showers are currently located, so rain doesn't look
to be much of a hindrance to heating this go around, but there is
plenty of cloud cover to keep heating under control, and
temperatures aloft are a bit on the warm side. Nonetheless, 60s
dewpoints are beginning to advect northward now that surface winds
are shifting to the south, and expect a broad pre-frontal zone of
500-800 J/kg of MLCAPE to develop by late this afternoon as the
surface low begins to eject across the Midsouth. That doesn't sound
like a lot, but wind fields will ramp up significantly this evening
as the potent trough moves across the Southern Plains. The line of
storms should reach our western counties as early as 9-10 PM as the
LLJ increases to around 60-70 kts with eff. bulk shear values of
similar magnitude. Forecast sounds indicate elongated, curved
hodographs with high eff. SRH values of 400-600 m2/s2. Instability
will be the limiting factor tonight but, given the dynamics, will be
more than enough to support damaging straight line winds within
bowing segments along the length of the line with chances for
tornadoes embedded within the line. Some hi-res models are also
indicating discrete cellular activity developing over Mississippi
which could track into our southwestern counties. That's a bit more
uncertain, but we will also be monitoring for that activity.

The cold front and associated showers/storms will progress quickly
across the area overnight. The total severe window for this event
looks to only be around 6 to 8 hours. Severe potential should
decrease with eastward extent, especially for locations in the
northern half of the area, as instability begins to wane, but the
risk looks to continue until the front moves into Georgia early
tomorrow morning around 6 AM. The strong low-level flow will also
contribute to breezy and gusty conditions overnight, and a Wind
Advisory was issued for the entire forecast area until 12Z for
non-thunderstorm wind gusts up to 35 mph. Flooding is not
expected to be a concern due to the fast motion of this system,
and rain amounts look to be around one inch or less.

Temperatures may slowly fall during the day tomorrow as
northwesterly flow develops behind the front and ushers in a cold
airmass. Some locations in the north will hit the high temperature
early in the morning before falling into the 40s by the afternoon.
Some sprinkles may linger through midday, but expect cloud cover the
decrease gradually through the afternoon as the upper-level trough
pulls further away to the northeast.

86/Martin

&&

.SHORT TERM...
(This afternoon through Sunday)
Issued at 1239 PM CST SAT FEB 15 2025

A broad warm sector is beginning to develop across Central Alabama
with the surface low currently deepening to our west over the
ArkLaTex. The warm front is well to our north near the Tennessee
Valley where the showers are currently located, so rain doesn't look
to be much of a hindrance to heating this go around, but there is
plenty of cloud cover to keep heating under control, and
temperatures aloft are a bit on the warm side. Nonetheless, 60s
dewpoints are beginning to advect northward now that surface winds
are shifting to the south, and expect a broad pre-frontal zone of
500-800 J/kg of MLCAPE to develop by late this afternoon as the
surface low begins to eject across the Midsouth. That doesn't sound
like a lot, but wind fields will ramp up significantly this evening
as the potent trough moves across the Southern Plains. The line of
storms should reach our western counties as early as 9-10 PM as the
LLJ increases to around 60-70 kts with eff. bulk shear values of
similar magnitude. Forecast sounds indicate elongated, curved
hodographs with high eff. SRH values of 400-600 m2/s2. Instability
will be the limiting factor tonight but, given the dynamics, will be
more than enough to support damaging straight line winds within
bowing segments along the length of the line with chances for
tornadoes embedded within the line. Some hi-res models are also
indicating discrete cellular activity developing over Mississippi
which could track into our southwestern counties. That's a bit more
uncertain, but we will also be monitoring for that activity.

The cold front and associated showers/storms will progress quickly
across the area overnight. The total severe window for this event
looks to only be around 6 to 8 hours. Severe potential should
decrease with eastward extent, especially for locations in the
northern half of the area, as instability begins to wane, but the
risk looks to continue until the front moves into Georgia early
tomorrow morning around 6 AM. The strong low-level flow will also
contribute to breezy and gusty conditions overnight, and a Wind
Advisory was issued for the entire forecast area until 12Z for
non-thunderstorm wind gusts up to 35 mph. Flooding is not
expected to be a concern due to the fast motion of this system,
and rain amounts look to be around one inch or less.

Temperatures may slowly fall during the day tomorrow as
northwesterly flow develops behind the front and ushers in a cold
airmass. Some locations in the north will hit the high temperature
early in the morning before falling into the 40s by the afternoon.
Some sprinkles may linger through midday, but expect cloud cover the
decrease gradually through the afternoon as the upper-level trough
pulls further away to the northeast.

86/Martin

&&

Previous long-term discussion:
(Monday night through next Saturday)
Issued at 1102 PM CST SAT FEB 15 2025

By the start of the long-term, the colder airmass should still be
in place across the region, with overnight lows still hovering at,
or slightly below freezing. However, temperatures will slightly
begin to rebound into Wednesday, as SW flow returns to the region
ahead of the next system. With that being said, the warm air
advection with this SW flow won't be all the strong, and a lot of
the warm air could be suppressed by moderate to heavy rainfall.
This will assist in the winter weather chances in our northern
zones, as temperatures here won't have a chance to get above
freezing as the system moves in. Thankfully, the window for any
kind of winter precipitation looks small, with temperatures
quickly rebounding to above freezing between 10AM and Noon. This
also means that any type of accumulation would be short lived, as
afternoon highs could reach the mid-40s in many of these
locations.

Once this trough and cold front push through the region, very
frigid temperatures will return to the region, as strong cold air
advection works in. Lows into Thursday morning could drop into the
teens, with them falling into the low-20s for most of the area.
This is where lows will remain for the rest of the forecast
period, with only a slight rebound possible into the weekend.
Elsewhere, afternoon highs will range in the upper-30s and
mid-40s, before rebounding into the upper-40s and mid-50s by the
weekend as well.

/44/

&&

.AVIATION...
(06Z TAFS)
Issued at 1059 PM CST SAT FEB 15 2025

A line of thunderstorms will move quickly eastward between 6z and
11z, with gusts briefly up to 50kts as the line moves through.
Southerly winds ahead of the line will continue to gust to
30-35kts with medium chances of LLWS as well. Cigs will be
predominately MVFR tonight and into Sunday, with MVFR lingering
for much of the day Sunday behind the cold front. Winds will shift
to westerly and eventually northwesterly.

32/JDavis

&&

.FIRE WEATHER...

MinRH values will drop behind the cold front by Monday, with
values ranging in the mid 30% in the afternoon. However, these
values will rebound into Wednesday ahead of the next system.
Another 3/4-1 inch of rainfall will be possible with this midweek
system, with MinRH values dropping dropping back into the Mid-30s
by Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     53  25  50  26 /  30   0   0   0
Anniston    56  27  50  28 /  30   0   0   0
Birmingham  53  28  50  30 /  20   0   0   0
Tuscaloosa  53  28  52  30 /  20   0   0   0
Calera      54  29  51  31 /  20   0   0   0
Auburn      58  30  52  32 /  30   0   0   0
Montgomery  59  30  54  32 /  20   0   0   0
Troy        60  30  55  32 /  30   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 9 AM CST this morning for the following
counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-
Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-
Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-
Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St.
Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston.

&&

SHORT TERM...86
LONG TERM..../44/
AVIATION...32
Hazardous weather outlook, Feb 15, 4:19 AM CST, 21 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
419 AM CST Sat Feb 15 2025

ALZ011>015-017>050-161330-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
419 AM CST Sat Feb 15 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a level 2 to 3 risk, out of 5, for severe storms affecting
central Alabama tonight. Threats include tornadoes and damaging,
straight-line winds. This threat could begin as early as 9 pm in the
western part of the state and end as late as 4 am in the eastern
part of the state.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is needed for
tonight.

In the hours before

Local storm report, Feb 16, 1:38 AM CST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
138 AM CST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     Tstm Wnd Dmg     1 SE Ross Bridge        33.38N 86.86W
02/16/2025                   Jefferson          AL   Emergency Mngr

            Trees down in Shades Crest, some involving
            roadways.

&&

GMS
Local storm report, Feb 16, 1:39 AM CST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
139 AM CST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     Tstm Wnd Dmg     2 WSW Irondale          33.52N 86.71W
02/16/2025                   Jefferson          AL   Emergency Mngr

            A tree was blown down onto a house on Ewell
            Lane. No injuries.

&&

GMS
Local storm report, Feb 16, 1:51 AM CST, 5 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
151 AM CST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     Tstm Wnd Dmg     1 WSW Joe Tucker Park   33.28N 86.86W
02/16/2025                   Shelby             AL   911 Call Center

            A tree was blown onto a house on St. Charles
            Drive in Helena. No injuries.

&&

GMS
Local storm report, Feb 16, 1:53 AM CST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
153 AM CST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     Tstm Wnd Dmg     1 W Gadsden             34.02N 86.03W
02/16/2025                   Etowah             AL   Emergency Mngr

            A tree was blown onto a home on Cansler Ave
            in Gadsden.

&&

GMS
Local storm report, Feb 16, 1:55 AM CST, 1 minute before
Preliminary Local Storm Report
National Weather Service Birmingham AL
155 AM CST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     Tstm Wnd Dmg     1 N Calera              33.12N 86.75W
02/16/2025                   Shelby             AL   Emergency Mngr

            Trees down in various locations in Shelby
            County.

&&

GMS
Local storm report, Feb 16, 1:56 AM CST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
156 AM CST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     Tstm Wnd Dmg     1 E Lake Purdy Communit 33.43N 86.67W
02/16/2025                   Shelby             AL   Emergency Mngr

            Multiple trees down on Cahaba Valley Road
            and northern Shelby County.

&&

GMS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 10:36 PM CSTSevere Thunderstorm WarningBMXLamar, Marion54 min
Feb 15, 10:44 PM CSTTornado WarningBMXMarion26 min
Feb 15, 11:26 PM CSTSevere Thunderstorm WarningBMXFayette, Pickens64 min
Feb 15, 11:36 PM CSTSevere Thunderstorm WarningBMXLamar24 min
Feb 15, 11:38 PM CSTSevere Thunderstorm WarningBMXMarion, Walker, Winston45 min
Feb 15, 11:46 PM CSTSevere Thunderstorm WarningBMXGreene, Sumter59 min
Feb 15, 11:46 PM CSTSevere Thunderstorm WarningBMXTuscaloosa, Walker74 min
Feb 16, 12:14 AM CSTTornado WarningBMXGreene, Sumter46 min
Feb 16, 12:19 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXHale, Marengo71 min
Feb 16, 12:19 AM CSTTornado WarningBMXGreene, Hale, Tuscaloosa41 min
Feb 16, 12:25 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXBlount, Jefferson67 min
Feb 16, 12:42 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXBibb, Perry58 min
Feb 16, 12:42 AM CSTTornado WarningBMXHale33 min
Feb 16, 12:52 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXEtowah, St. Clair, Shelby68 min
Feb 16, 12:53 AM CSTTornado WarningBMXPerry52 min
Feb 16, 1:06 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXChilton, Dallas69 min
Feb 16, 1:23 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXCalhoun, Cherokee, Talladega67 min
Feb 16, 1:29 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXAutauga, Lowndes76 min
Feb 16, 1:43 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXCoosa, Elmore77 min
Feb 16, 1:58 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXClay, Cleburne62 min
Feb 16, 2:06 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXMontgomery69 min
Feb 16, 2:14 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXChambers, Randolph, Tallapoosa76 min
Feb 16, 2:35 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXBullock, Chambers, Lee, Macon, Pike72 min
Feb 16, 2:43 AM CSTTornado WarningBMXLee, Tallapoosa16 min
Feb 16, 2:48 AM CSTTornado WarningBMXMacon42 min
Feb 16, 3:14 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXBarbour, Russell76 min

Nearby

Tornado Warnings in Alabama, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.